# SDR DALA2017112008223

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 64,593 hours, 8,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLIES AT SEAT 10AB AND 11HJ ARE BROKEN.  REPLACED LIGHT ASSEMBLIES.
